# SDR FDEA201112155270

- Difficulty date: December 15, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N832212
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DURING FLOORBEAM REPLACEMENT,  BS 377 FOUND L1 DOOR SILL AREA 'U' CHANNEL HAS AN ELONGATED HOLE.  REMOVED & REPLACED IAW SRM 51-40-02 REV 104.  REPAIR CLASSIFIED AS MAJOR.
